# SDR AALA201609219014

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 13,759 hours, 5,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 22 SEAT D EMERGENCY LIGHT COVER MISSING. REPLACED EMERGENCY LIGHT COVER, ACCOMPLISHED SATISFACTORY OPS CHECK.
